# SDR IPXA2025060738323

- Difficulty date: May 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: A5341076521800
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 54/ A5341076521800 ANGLE CRACKED.  INSTALLED  FR 54/ A5341076521800 ANGLE IAW SRM 51-40-21.
